Show simple item record

dc.contributor.authorCano-Casanova, Santiago ( Orcid Icon 0000-0001-9673-7450 )
dc.date.accessioned2022-03-07T22:01:29Z
dc.date.available2022-03-07T22:01:29Z
dc.date.issued2018-09-12
dc.identifier.citationCano-Casanova, S. (2018). Linear elliptic and parabolic PDEs with nonlinear mixed boundary conditions and spatial heterogeneities. Electronic Journal of Differential Equations, 2018(166), pp. 1-27.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/15460
dc.description.abstractThis article concerns the positive solutions of a boundary-value problem constituted by a linear elliptic partial differential equation, subject to nonlinear mixed boundary conditions containing spatial heterogeneities with arbitrary sign along the boundary. The results obtained in this work provide us the global bifurcation diagram of positive solutions, the pointing behavior of them when the parameters change and the dynamics of the positive solutions of the associated parabolic problem. The main contribution of this paper is to give general results about existence, uniqueness, stability and pointing behavior of positive solutions, for boundary-value problems with nonlinear boundary conditions of mixed type containing spatial heterogeneities. The main technical tools used to develop the mathematical analysis are local and global bifurcation, monotonicity techniques, the Characterization of the Strong Maximum Principle given by Amann and Lopez-Gomez [5] blow up arguments and some of the techniques used in the previous works [19,20,33,34]. The results obtained in this paper are the natural continuation of the previous ones in [11].en_US
dc.formatText
dc.format.extent27 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2018, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectNonlinear mixed boundary conditionsen_US
dc.subjectPositive solutionsen_US
dc.subjectSpatial heterogeneitiesen_US
dc.subjectNonlinear flux with arbitrary signen_US
dc.subjectBlow up in finite timeen_US
dc.subjectElliptic and parabolic boundary value problemsen_US
dc.titleLinear elliptic and parabolic PDEs with nonlinear mixed boundary conditions and spatial heterogeneitiesen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record